The Lupus Forum banner
1 - 5 of 5 Posts

·
florie
Joined
·
589 Posts
Discussion Starter · #1 ·
hi all,
I don't know what's going on with my mind and body lately.
Just rinsing dishes and leaning to put them in the dishwasher put my back in pain and traveled to my leg. Went to the chiropractor and he said i had a pinched nerve. I had some adjustments and wore my belt to support my pain and strain. I used ice pak on the lower back pain. I went the following week for another adjustment. I am finally lower back pain free. My neck also followed this pain with my back.
I recently felt flu like symptoms with no fever. The palms of my hands were apple red. My depression and agitation has increased.
I tried to walk around the block taking my time. I felt a knot in my calf. I can't really keep up with everything as far as cooking and cleaning. I just look forward to a nap. I have low self esteem and very sensitive on the way i take what people say. I cry all the time and am upset with how i feel and look. Though people say i look good.
Tomorrow i see my mental health shrink. He's been trying to get me increased with my antidepressant. I don't know if i believe the increase will do anything but add to my stomack problems of esphogas and hiatial hernia. I take clonipan 3 times a day and that helps. But then i am bothered to think i am dependant on this medicine. I have been counting on my daughter to help me get things done and she has helped. Sorry to rattle on but i am sure that i am not alone on these symptoms. Maybe it's a lupus flare, maybe my nervous system is shot. I wonder if i need a neurologist for these symtoms. When i first wake up in the morning i shake from facing the day.
with all this does anyone think a neurologist would be a good step?
thanks for listening, florie
 

·
Administrator
Joined
·
10,208 Posts
Hi Florie,

Sorry to hear you are going through such a bad spell. Since your agitation and depression have increased I don't see any harm in trying the antidepressant dosage increase. If it is not helpful you can always decrease it.

When you load your dishwasher you need to be careful you are not doing a twist and lean. That can pinch the sciatic nerve which would lead to both back and leg pain.

Take care,
Lazylegs
 

·
Registered
Joined
·
4,968 Posts
Hi Florie,

I agree that a increase in meds is not a bad idea however I would make certain you call your doctor and explain what is going on to him so that you keep him in the loop.

Also, just another thought might be to ask for something to help with muscle spasms, Baclofen is good but plenty of drugs out there to help ease this annoying issue. Chat with your doctor about this too.

No need to suffer if you don't have to. I am so sorry your feeling all of this right now. May be a way of letting you know you need a vacation or mini get away. Be good to your self Florie. Your always putting everyone else first. Try putting yourself 1st for once.

Keep your chin up my friend.:wink2::wink2::wink2:
 

·
Moderator
Joined
·
11,410 Posts
Hi Florie,

I am sorry you are going threw a rough patch.:hug:

I agree with the others. Give the increase dosage a chance. Hopefully that will help you a great deal.

Love,
Lyn
 

·
Premium Member
Joined
·
7,567 Posts
Hi Florie, sorry you are struggling at the moment. Take some time out for yourself, even if its a lovely soak in the bath with candles and bubbles. :) Sometimes we need to recharge our batteries, especially when we spend a lot of time looking after others.

I hope if you increase your meds that it helps you.

Take care

Deb x
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top